`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 24,Number 3,     July 2009

A special issue

Dedicated to Peter W. Bates on the occasion of his 60th birthday

1

Preface   Pages : i - ii

Jibin Li,  Kening Lu,  Junping Shi and Chongchun Zeng

 Abstract       Full Text      Related Articles

2

A semilinear wave equation with smooth data and no resonance having no continuous solution   Pages : 653 - 658

José F. Caicedo and Alfonso Castro

 Abstract       Full Text      Related Articles

3

Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity   Pages : 659 - 673

Fengxin Chen

 Abstract       Full Text      Related Articles

4

Model reference control for SIRS models   Pages : 675 - 697

Shui-Nee Chow and Yongfeng Li

 Abstract       Full Text      Related Articles

5

Quadratic perturbations of a class of quadratic reversible systems with two centers   Pages : 699 - 729

B. Coll,  Chengzhi Li and Rafel Prohens

 Abstract       Full Text      Related Articles

6

Peak solutions for the Dirichlet problem of an elliptic system   Pages : 731 - 761

E. N. Dancer,  Danielle Hilhorst and Shusen Yan

 Abstract       Full Text      Related Articles

7

Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth   Pages : 763 - 780

Zhaosheng Feng and Goong Chen

 Abstract       Full Text      Related Articles

8

Time averaging in turbulence settings may reveal an infinite hierarchy of length scales   Pages : 781 - 807

Paul Fife,  Joseph Klewicki and Tie Wei

 Abstract       Full Text      Related Articles

9

On the stability of high Lewis number combustion fronts   Pages : 809 - 826

Anna Ghazaryan and Christopher K. R. T. Jones

 Abstract       Full Text      Related Articles

10

On the number of limit cycles of a cubic Near-Hamiltonian system   Pages : 827 - 840

Junmin Yang and Maoan Han

 Abstract       Full Text      Related Articles

11

Critical periods of a periodic annulus linking to equilibria at infinity in a cubic system   Pages : 841 - 854

Zhirong He and Weinian Zhang

 Abstract       Full Text      Related Articles

12

Pullback attractors for nonautonomous and random parabolic equations on non-smooth domains   Pages : 855 - 882

Jianhua Huang and Wenxian Shen

 Abstract       Full Text      Related Articles

13

Co-existence of traveling waves for a model of microbial growth and competition in a flow reactor   Pages : 883 - 896

Wenzhang Huang

 Abstract       Full Text      Related Articles

14

Family of nonlinear wave equations which yield loop solutions and solitary wave solutions   Pages : 897 - 907

Jibin Li

 Abstract       Full Text      Related Articles

15

Regularization of simultaneous binary collisions and solutions with singularity in the collinear four-body problem   Pages : 909 - 932

Tiancheng Ouyang and Zhifu Xie

 Abstract       Full Text      Related Articles

16

An eigenvalue variation problem of magnetic Schrödinger operator in three dimensions   Pages : 933 - 978

Xing-Bin Pan

 Abstract       Full Text      Related Articles

17

Shell structure as solution to a free boundary problem from block copolymer morphology   Pages : 979 - 1003

Xiaofeng Ren

 Abstract       Full Text      Related Articles

18

Existence theorems for periodic Markov process and stochastic functional differential equations   Pages : 1005 - 1023

Daoyi Xu,  Yumei Huang and Zhiguo Yang

 Abstract       Full Text      Related Articles

19

Multidimensional periodic traveling waves in infinite cylinders   Pages : 1025 - 1045

Guangyu Zhao

 Abstract       Full Text      Related Articles